# SDR SIMA20190419002

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,070 hours, 33,193 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12022656036
- Condition: Corroded
- Location: Frames 3-4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 17R BTW FR 3-4 HAS CORROSION ALONG UPPER EDGE.  REPAIRED STR 17R BTW FR 3-4 IAW ERS-EM-53MR-3742
